2017
Том 69
№ 9

All Issues

Almost critical branching processes and limit theorems

Khusanbaev Ya. M.

Full text (.pdf)


Abstract

We study almost critical branching processes with infinitely increasing immigration and prove functional limit theorems for these processes.

English version (Springer): Ukrainian Mathematical Journal 61 (2009), no. 1, pp 154-163.

Citation Example: Khusanbaev Ya. M. Almost critical branching processes and limit theorems // Ukr. Mat. Zh. - 2009. - 61, № 1. - pp. 127-133.

Full text